# SDR DALA2015022201569

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SKIN WINDOW BELT FS 693-750 WAS REPAIRED WITH A DOUBLER.  WINDOW BELL WAS REPAIRED IAW ETI-88-15-039, REV 2 AND ER/A 532428-14, REV ORIG.
